Equivalence Systems with Finitely Many Relations.

Gerhard Behrendt

Monatshefte für Mathematik (1987)

  • Volume: 103, page 77-84
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Behrendt, Gerhard. "Equivalence Systems with Finitely Many Relations.." Monatshefte für Mathematik 103 (1987): 77-84. <http://eudml.org/doc/178315>.

author = {Behrendt, Gerhard},
journal = {Monatshefte für Mathematik},
keywords = {equivalence relations; automorphism group},
pages = {77-84},
title = {Equivalence Systems with Finitely Many Relations.},
url = {http://eudml.org/doc/178315},
volume = {103},
year = {1987},

AU - Behrendt, Gerhard
TI - Equivalence Systems with Finitely Many Relations.
JO - Monatshefte für Mathematik
PY - 1987
VL - 103
SP - 77
EP - 84
KW - equivalence relations; automorphism group
UR - http://eudml.org/doc/178315
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.